Birth Control, just like any other medication, or food for that matter, affects people in different ways. It never affected me with weight-gain, it never affected my daughter with it, and many others I know it never caused a weight problem.
I think that you really need to talk with your Dr about this. If you don't have a Therapist, please ask for a referral to one - especially one who specializes with ED because you have indicated that this has been a problem, and it also appears that you still are affected by the issues to a certain degree. The Therapist will be able to give you the tools to help you through, and also encourage good relaxation techniques.
It would also be helpful for you to ask for a referral to a Registered Dietitian, because cramps CAN be (partly) caused by certain nutrient deficiencies. If you aren't weighing your food and entering it all into the Nutrition Tracker, I encourage you to do so, and then when you see the Dietitian, take some printouts to show her. She may be able to see from that if you are getting enough of these nutrients, or if your intake needs tweaking.
| current weight: 151.0